Journal of Symbolic Logic

Nonregular ultrafilters on ω2

Sean Cox

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain lower bounds for the consistency strength of fully nonregular ultrafilters on ω2.

Article information

Source
J. Symbolic Logic, Volume 76, Issue 3 (2011), 827-845.

Dates
First available in Project Euclid: 6 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1309952522

Digital Object Identifier
doi:10.2178/jsl/1309952522

Mathematical Reviews number (MathSciNet)
MR2849247

Zentralblatt MATH identifier
1243.03064

Subjects
Primary: 03

Citation

Cox, Sean. Nonregular ultrafilters on ω 2. J. Symbolic Logic 76 (2011), no. 3, 827--845. doi:10.2178/jsl/1309952522. https://projecteuclid.org/euclid.jsl/1309952522


Export citation